| Catalog Number |
368610 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G5: additional pma / 510(k)#: k982541.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that when using the bd vacutainer® eclipse¿ blood collection needle, sleeve leakage occurred on four (4) units.No adverse impact was reported regarding the patient or user.
Event or Problem Description
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for evaluation: yes.H.3 device eval by manufacturer? yes.D9: returned to manufacturer on: 15-dec-2025.Investigation summary : bd received two shelf cartons of samples for investigation (96 devices).Ten of the customer samples were randomly selected and subjected to sleeve function testing.All the samples passed testing as there was no evidence of side pierced sleeves, poor sleeve recovery, sleeve fall off, or sleeve leakage during the draw.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: sleeve function.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.